# SDR CALA9800373

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68044
- Make and model: Doug DC-10-10
- Aircraft serial: 46903
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: NRC6052508
- Condition: Delaminated
- Location: Nr 5 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LOWER SURFACE OF RT WING NR 5 SPOILER DELAMINATED.  THE SPOILER WAS REMOVED AND REPLACED.
